# SDR K11A2020031303

- Difficulty date: January 28, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 67,046 hours, 36,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOWER SURFACE HAS POSSIBLE CORROSION @ CLIP NUT HOLES STA 1130 RBL 24 - 48
